MAUDE Adverse Event Report: US ENDODONTICS, LLC. EDGETAPER; ENDODONTIC ROTARY FILE

US ENDODONTICS, LLC. EDGETAPER; ENDODONTIC ROTARY FILE
Model Number SETF225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The file fractured during an endodontic treatment (fracture occurred in the patient's mouth).The affected patient was not injured, and no medical care was required.The incident occurred 20 minutes after the start of the treatment.The dentist stated that the incident happened during the first use of the product and that they have experience using this product, as well as a similar product from rare euo.The practitioner stated that they did not sterilize the product before use.The cleaning protocol consisted of disinfection and lubrication.Regarding the sex of the affected patient, the dentist indicated both male and female.A request for clarification has been sent to determine if multiple patients were involved.The broken fragments could not be removed.The settings used were: power - 350 rpm, speed + 30 - 150, handpiece used fkg.The cannula was bent before injection.The files were discarded (no sample available for investigation).Quantity of parts impacted by the defect: 5.

Brand Name
EDGETAPER
Common Device Name
ENDODONTIC ROTARY FILE
Manufacturer (Section D)
US ENDODONTICS, LLC.
2809 w walnut street
johnson city TN 37604
Manufacturer (Section G)
US ENDODONTICS, LLC.
2809 w walnut street
johnson city TN 37604
MDR Report Key22359738
Report Number3008857765-2025-00001
Device Sequence Number20832415
Product Code EKS
UDI-Device Identifier00819514029892
UDI-Public00819514029892
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSETF225
Device Lot Number012522119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown